RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 25, Issue 2  


V. E. Tarakanov (13.03.1934–2.07.2013)
3
Estimating the stability radius of the vector MAX-CUT problem
V. A. Emelichev, K. G. Kuz'min
5
Distance-regular graph with the intersection array $\{45,30,7;1,2,27\}$ does not exist
A. L. Gavrilyuk, A. A. Makhnev
13
Traveling salesman polytopes and cut polytopes. Affine reducibility
A. N. Maksimenko
31
Cycle structure of power mappings in a residue classes ring
V. E. Tarakanov, A. M. Zubkov
39
The impact of the growth rate of the packing number of graphs on the computational complexity of the independent set problem
D. S. Malyshev
63
Identities with permutations and quasigroups isotopic to groups and to Abelian groups
G. B. Belyavskaya
68
A simplified proof of a lower complexity estimate
V. M. Khrapchenko
82
Characteristic submodules of injective modules
A. A. Tuganbaev
85
Classes of projectively equivalent quadrics over local rings
O. A. Starikova
91
On the synthesis of circuits admitting complete fault detection test sets of constant length under arbitrary constant faults at the outputs of the gates
D. S. Romanov
104
A criterion for the automata realizable functions to be boundedly deterministic
T. I. Smyshlyaeva
121
Statistical estimation of parameters for binary Markov chain models with embeddings
Yu. S. Kharin, E. V. Vecherko
135
On transformations of probability distributions by read-once quasigroup formulae
A. D. Yashunskii
149
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020